Existence of regular solutions for a certain type of non-Newtonian fluids

Kyungkeun Kang, Hwa Kil Kim, Jae Myoung Kim

Research output: Contribution to journalArticle

Abstract

We are concerned with existence of regular solutions for non-Newtonian fluids in dimension three. For a certain type of non-Newtonian fluids, we prove local existence of unique regular solutions, provided that the initial data are sufficiently smooth. Moreover, if the H3-norm of initial data is sufficiently small, then the regular solution exists globally in time.

Original languageEnglish
Article number124
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume70
Issue number4
DOIs
Publication statusPublished - 2019 Aug 1

Fingerprint

Regular Solution
Non-Newtonian Fluid
Fluids
fluids
norms
Local Existence
Three-dimension
Norm

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this

@article{adafff33ee534791bdf6f0193d510b57,
title = "Existence of regular solutions for a certain type of non-Newtonian fluids",
abstract = "We are concerned with existence of regular solutions for non-Newtonian fluids in dimension three. For a certain type of non-Newtonian fluids, we prove local existence of unique regular solutions, provided that the initial data are sufficiently smooth. Moreover, if the H3-norm of initial data is sufficiently small, then the regular solution exists globally in time.",
author = "Kyungkeun Kang and Kim, {Hwa Kil} and Kim, {Jae Myoung}",
year = "2019",
month = "8",
day = "1",
doi = "10.1007/s00033-019-1167-2",
language = "English",
volume = "70",
journal = "Zeitschrift fur Angewandte Mathematik und Physik",
issn = "0044-2275",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

Existence of regular solutions for a certain type of non-Newtonian fluids. / Kang, Kyungkeun; Kim, Hwa Kil; Kim, Jae Myoung.

In: Zeitschrift fur Angewandte Mathematik und Physik, Vol. 70, No. 4, 124, 01.08.2019.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence of regular solutions for a certain type of non-Newtonian fluids

AU - Kang, Kyungkeun

AU - Kim, Hwa Kil

AU - Kim, Jae Myoung

PY - 2019/8/1

Y1 - 2019/8/1

N2 - We are concerned with existence of regular solutions for non-Newtonian fluids in dimension three. For a certain type of non-Newtonian fluids, we prove local existence of unique regular solutions, provided that the initial data are sufficiently smooth. Moreover, if the H3-norm of initial data is sufficiently small, then the regular solution exists globally in time.

AB - We are concerned with existence of regular solutions for non-Newtonian fluids in dimension three. For a certain type of non-Newtonian fluids, we prove local existence of unique regular solutions, provided that the initial data are sufficiently smooth. Moreover, if the H3-norm of initial data is sufficiently small, then the regular solution exists globally in time.

UR - http://www.scopus.com/inward/record.url?scp=85069233352&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85069233352&partnerID=8YFLogxK

U2 - 10.1007/s00033-019-1167-2

DO - 10.1007/s00033-019-1167-2

M3 - Article

AN - SCOPUS:85069233352

VL - 70

JO - Zeitschrift fur Angewandte Mathematik und Physik

JF - Zeitschrift fur Angewandte Mathematik und Physik

SN - 0044-2275

IS - 4

M1 - 124

ER -